gizmo Posted June 1, 2012 Share Posted June 1, 2012 I started on 10 mg IR Ritalin BID three days ago. Ever since then, I seem to become completely exhausted at around 7:30-8 pm, and can't seem to wait until 9 pm to go to bed. Then I have to drag my butt out of bed at 7:15 (when I'm normally wide awake). This is really weird, because, being BP, I normally have severe issues in just trying to get to sleep. In fact, I normally take 200 mg trazodone just to help me fall asleep at 10-11pm. So this extreme exhaustion is completely ruining my evenings! I switched from adderall IR 30 mg BID because of the headaches it was giving me. I didn't have any exhaustion issues with that med. I don't know if the exhaustion is from stopping the adderall, the break I took between the stimulants, or the starting of the ritalin. I know ritalin has a shorter half-life than IR adderall. Should I be asking my pdoc for a third dose during the afternoon to counteract this tiredness? Or perhaps go up to 20mg BID as he gave me permission to do? Or should I wait to see if it goes away? If so, how long should it take for me to return to normal? I know I've been asking loads of questions here on the board, and I really appreciate any information you want to share with me. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.